# SDR AALA201801039015

- Difficulty date: January 2, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 55,106 hours, 9,016 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 340, TWO HOURS INTO THE FLIGHT, LEFT FWD WINDOW EICAS MESSAGE.  WINDOW ARCHED AND OUTER PANE COMPLETELY CRACKED, INNER PANE OK.  REMOVED AND REPLACED THE LT FWD WINDOW IAW WC 56-94-01.
